| Model Number |
176625 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intra-operatively of a laparoscopic procedure, the surgeon was able to squeeze the handle, but the device misfired.The ring from the connection of the handle¿s body and the shaft also detached and shot across the room.No device component fell into the patient¿s cavity.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the instrument was partially fired with eight clips remaining.The collar on the shaft that holds the two body halves together was disengaged.A partially formed clip was received.Functional testing found that the collar was reinstalled.The instrument was applied to appropriate test media.The instrument cycled without binding.Clips advanced into the jaws, formed properly, and were held securely in place after full formation was achieved and the firing handle was released.When the cartridge was empty, the interlock engaged to prevent the jaws from approximating.It was reported that the clips did not load properly.The reported issue could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the device component was disengaged.The reported issue was confirmed the product analysis noted evidence that the device was not used as intended.This issue may occur if an excessive side load is applied to the shaft assembly during application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.